| Model Number |
SIZE 12 LEG, GLENOID TARGETER |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/12/2024, it was reported by a sales representative via sems-06635512 that an ar-5400-12 vip¿ glenoid targeter arm broke.This occurred during use, with no adverse effects on the patient.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-5400-12 vip¿ glenoid targeter leg batch number: ar10040201 was received for investigation.Visual evaluation of the returned device noted that the shaft of the device was bent and the device had scratches on the surface.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.Refer to investigation photos.